# SDR ASAA0956424

- Difficulty date: August 19, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 11,592 hours, 3,668 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ADEQUATELY CONTROL CABIN TEMP AFT OF ROW 20 WITHOUT MOVING CONTROL.  PAX COMPLAINED OF EXTREME HOT AND COLD OSCILLATION.  DUPLICATED DEFECT.  ACCOMPLISHED FIM 21 61/863.  FOUND AFT CABIN TEMP SENSOR DIRTY.  REPLACED FILTER AFT CABIN REF MM 21 61 00.  AFT CABIN TEMP SELECTOR OPS CHECK NORMAL, TEMP IS CONTROLLABLE.  ALSO PERFORMED LT TEMP CONTROL BITE CHECK, CHECK GOOD.  NO HISTORY 60 DAYS & SEAMC NOTIFIED.
